# SDR 9707549994

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEFT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW EXECUTED GO-AROUND PROCEDURES AND RECYCLED GEAR.  NORMAL INDICATIONS WERE ACHIEVED ON SECOND ATTEMPT. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE COULD NOT DUPLICATE DISCREPANCY ON GROUND.  REPLACED LEFT MAIN GEAR DOWNLOCK SWITCH AS A PRECAUTION.
